# SDR CALA2021100101743

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 73,063 hours, 30,302 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5347112320300
- Condition: Corroded
- Location: Fr69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, R/H SIDE BETWEEN FR69-70 FRAME SUPPORT HAS HEAVY CORR OSION ON UPPER AND LOWER SURFACES IN SEVERA AND IS RUNNING UNDER SHEAR PLATE PER 9296979 / 30979 GEN V913126 REMOVED AND REPLACED FR69-70 FRAME SUPPORT STR23R IAW A320 SRM 5 1-72-11-911-001 BY MECH V915153 INSP BY V892443
